Siga este enlace para ver otros tipos de publicaciones sobre el tema: Rainbow Hamilton cycle.

Artículos de revistas sobre el tema "Rainbow Hamilton cycle"

Crea una cita precisa en los estilos APA, MLA, Chicago, Harvard y otros

Elija tipo de fuente:

Consulte los 15 mejores artículos de revistas para su investigación sobre el tema "Rainbow Hamilton cycle".

Junto a cada fuente en la lista de referencias hay un botón "Agregar a la bibliografía". Pulsa este botón, y generaremos automáticamente la referencia bibliográfica para la obra elegida en el estilo de cita que necesites: APA, MLA, Harvard, Vancouver, Chicago, etc.

También puede descargar el texto completo de la publicación académica en formato pdf y leer en línea su resumen siempre que esté disponible en los metadatos.

Explore artículos de revistas sobre una amplia variedad de disciplinas y organice su bibliografía correctamente.

1

Harvey, Nicholas y Christopher Liaw. "Rainbow Hamilton cycles and lopsidependency". Discrete Mathematics 340, n.º 6 (junio de 2017): 1261–70. http://dx.doi.org/10.1016/j.disc.2017.01.026.

Texto completo
Los estilos APA, Harvard, Vancouver, ISO, etc.
2

Frieze, Alan y Po-Shen Loh. "Rainbow hamilton cycles in random graphs". Random Structures & Algorithms 44, n.º 3 (13 de febrero de 2013): 328–54. http://dx.doi.org/10.1002/rsa.20475.

Texto completo
Los estilos APA, Harvard, Vancouver, ISO, etc.
3

Janson, Svante y Nicholas Wormald. "Rainbow Hamilton cycles in random regular graphs". Random Structures and Algorithms 30, n.º 1-2 (2006): 35–49. http://dx.doi.org/10.1002/rsa.20146.

Texto completo
Los estilos APA, Harvard, Vancouver, ISO, etc.
4

Bal, Deepak y Alan Frieze. "Rainbow matchings and Hamilton cycles in random graphs". Random Structures & Algorithms 48, n.º 3 (6 de julio de 2015): 503–23. http://dx.doi.org/10.1002/rsa.20594.

Texto completo
Los estilos APA, Harvard, Vancouver, ISO, etc.
5

Aigner-Horev, Elad y Dan Hefetz. "Rainbow Hamilton Cycles in Randomly Colored Randomly Perturbed Dense Graphs". SIAM Journal on Discrete Mathematics 35, n.º 3 (enero de 2021): 1569–77. http://dx.doi.org/10.1137/20m1332992.

Texto completo
Los estilos APA, Harvard, Vancouver, ISO, etc.
6

Dudek, Andrzej y Michael Ferrara. "Extensions of Results on Rainbow Hamilton Cycles in Uniform Hypergraphs". Graphs and Combinatorics 31, n.º 3 (29 de diciembre de 2013): 577–83. http://dx.doi.org/10.1007/s00373-013-1391-z.

Texto completo
Los estilos APA, Harvard, Vancouver, ISO, etc.
7

Bal, Deepak, Patrick Bennett, Xavier Pérez-Giménez y Paweł Prałat. "Rainbow perfect matchings and Hamilton cycles in the random geometric graph". Random Structures & Algorithms 51, n.º 4 (5 de abril de 2017): 587–606. http://dx.doi.org/10.1002/rsa.20717.

Texto completo
Los estilos APA, Harvard, Vancouver, ISO, etc.
8

Ding, Jili, Hong Bian y Haizheng Yu. "Anti-Ramsey Numbers in Complete k-Partite Graphs". Mathematical Problems in Engineering 2020 (7 de septiembre de 2020): 1–5. http://dx.doi.org/10.1155/2020/5136104.

Texto completo
Resumen
The anti-Ramsey number ARG,H is the maximum number of colors in an edge-coloring of G such that G contains no rainbow subgraphs isomorphic to H. In this paper, we discuss the anti-Ramsey numbers ARKp1,p2,…,pk,Tn, ARKp1,p2,…,pk,ℳ, and ARKp1,p2,…,pk,C of Kp1,p2,…,pk, where Tn,ℳ, and C denote the family of all spanning trees, the family of all perfect matchings, and the family of all Hamilton cycles in Kp1,p2,…,pk, respectively.
Los estilos APA, Harvard, Vancouver, ISO, etc.
9

Dudek, Andrzej, Sean English y Alan Frieze. "On Rainbow Hamilton Cycles in Random Hypergraphs". Electronic Journal of Combinatorics 25, n.º 2 (22 de junio de 2018). http://dx.doi.org/10.37236/7274.

Texto completo
Resumen
Let $H_{n,p,r}^{(k)}$ denote a randomly colored random hypergraph, constructed on the vertex set $[n]$ by taking each $k$-tuple independently with probability $p$, and then independently coloring it with a random color from the set $[r]$. Let $H$ be a $k$-uniform hypergraph of order $n$. An $\ell$-Hamilton cycle is a spanning subhypergraph $C$ of $H$ with $n/(k-\ell)$ edges and such that for some cyclic ordering of the vertices each edge of $C$ consists of $k$ consecutive vertices and every pair of adjacent edges in $C$ intersects in precisely $\ell$ vertices.In this note we study the existence of rainbow $\ell$-Hamilton cycles (that is every edge receives a different color) in $H_{n,p,r}^{(k)}$. We mainly focus on the most restrictive case when $r = n/(k-\ell)$. In particular, we show that for the so called tight Hamilton cycles ($\ell=k-1$) $p = e^2/n$ is the sharp threshold for the existence of a rainbow tight Hamilton cycle in $H_{n,p,n}^{(k)}$ for each $k\ge 4$.
Los estilos APA, Harvard, Vancouver, ISO, etc.
10

Dudek, Andrzej, Alan Frieze y Andrzej Ruciński. "Rainbow Hamilton Cycles in Uniform Hypergraphs". Electronic Journal of Combinatorics 19, n.º 1 (23 de febrero de 2012). http://dx.doi.org/10.37236/2055.

Texto completo
Resumen
Let $K_n^{(k)}$ be the complete $k$-uniform hypergraph, $k\ge3$, and let $\ell$ be an integer such that $1\le \ell\le k-1$ and $k-\ell$ divides $n$. An $\ell$-overlapping Hamilton cycle in $K_n^{(k)}$ is a spanning subhypergraph $C$ of $K_n^{(k)}$ with $n/(k-\ell)$ edges and such that for some cyclic ordering of the vertices each edge of $C$ consists of $k$ consecutive vertices and every pair of adjacent edges in $C$ intersects in precisely $\ell$ vertices.We show that, for some constant $c=c(k,\ell)$ and sufficiently large $n$, for every coloring (partition) of the edges of $K_n^{(k)}$ which uses arbitrarily many colors but no color appears more than $cn^{k-\ell}$ times, there exists a rainbow $\ell$-overlapping Hamilton cycle $C$, that is every edge of $C$ receives a different color. We also prove that, for some constant $c'=c'(k,\ell)$ and sufficiently large $n$, for every coloring of the edges of $K_n^{(k)}$ in which the maximum degree of the subhypergraph induced by any single color is bounded by $c'n^{k-\ell}$, there exists a properly colored $\ell$-overlapping Hamilton cycle $C$, that is every two adjacent edges receive different colors. For $\ell=1$, both results are (trivially) best possible up to the constants. It is an open question if our results are also optimal for $2\le\ell\le k-1$.The proofs rely on a version of the Lovász Local Lemma and incorporate some ideas from Albert, Frieze, and Reed.
Los estilos APA, Harvard, Vancouver, ISO, etc.
11

Ferber, Asaf. "Closing Gaps in Problems related to Hamilton Cycles in Random Graphs and Hypergraphs". Electronic Journal of Combinatorics 22, n.º 1 (6 de marzo de 2015). http://dx.doi.org/10.37236/5025.

Texto completo
Resumen
We show how to adjust a very nice coupling argument due to McDiarmid in order to prove/reprove in a novel way results concerning Hamilton cycles in various models of random graph and hypergraphs. In particular, we firstly show that for $k\geq 3$, if $pn^{k-1}/\log n$ tends to infinity, then a random $k$-uniform hypergraph on $n$ vertices, with edge probability $p$, with high probability (w.h.p.) contains a loose Hamilton cycle, provided that $(k-1)|n$. This generalizes results of Frieze, Dudek and Frieze, and reproves a result of Dudek, Frieze, Loh and Speiss. Secondly, we show that there exists $K>0$ such for every $p\geq (K\log n)/n$ the following holds: Let $G_{n,p}$ be a random graph on $n$ vertices with edge probability $p$, and suppose that its edges are being colored with $n$ colors uniformly at random. Then, w.h.p. the resulting graph contains a Hamilton cycle with for which all the colors appear (a rainbow Hamilton cycle). Bal and Frieze proved the latter statement for graphs on an even number of vertices, where for odd $n$ their $p$ was $\omega((\log n)/n)$. Lastly, we show that for $p=(1+o(1))(\log n)/n$, if we randomly color the edge set of a random directed graph $D_{n,p}$ with $(1+o(1))n$ colors, then w.h.p. one can find a rainbow Hamilton cycle where all the edges are directed in the same way.
Los estilos APA, Harvard, Vancouver, ISO, etc.
12

Frieze, Alan y Xavier Pérez‐Giménez. "Rainbow Hamilton cycles in random geometric graphs". Random Structures & Algorithms, 27 de noviembre de 2023. http://dx.doi.org/10.1002/rsa.21201.

Texto completo
Resumen
AbstractLet be chosen independently and uniformly at random from the unit ‐dimensional cube . Let be given and let . The random geometric graph has vertex set and an edge whenever . We show that if each edge of is colored independently from one of colors and has the smallest value such that has minimum degree at least two, then contains a rainbow Hamilton cycle asymptotically almost surely.
Los estilos APA, Harvard, Vancouver, ISO, etc.
13

Katsamaktsis, Kyriakos, Shoham Letzter y Amedeo Sgueglia. "Rainbow Hamiltonicity in uniformly coloured perturbed digraphs". Combinatorics, Probability and Computing, 13 de mayo de 2024, 1–19. http://dx.doi.org/10.1017/s0963548324000130.

Texto completo
Resumen
Abstract We investigate the existence of a rainbow Hamilton cycle in a uniformly edge-coloured randomly perturbed digraph. We show that for every $\delta \in (0,1)$ there exists $C = C(\delta ) \gt 0$ such that the following holds. Let $D_0$ be an $n$ -vertex digraph with minimum semidegree at least $\delta n$ and suppose that each edge of the union of $D_0$ with a copy of the random digraph $\mathbf{D}(n,C/n)$ on the same vertex set gets a colour in $[n]$ independently and uniformly at random. Then, with high probability, $D_0 \cup \mathbf{D}(n,C/n)$ has a rainbow directed Hamilton cycle. This improves a result of Aigner-Horev and Hefetz ((2021) SIAM J. Discrete Math.35(3) 1569–1577), who proved the same in the undirected setting when the edges are coloured uniformly in a set of $(1 + \varepsilon )n$ colours.
Los estilos APA, Harvard, Vancouver, ISO, etc.
14

Bell, Tolson y Alan Frieze. "Rainbow powers of a Hamilton cycle in Gn,p". Journal of Graph Theory, 5 de noviembre de 2023. http://dx.doi.org/10.1002/jgt.23054.

Texto completo
Resumen
AbstractWe show that the threshold for having a rainbow copy of a power of a Hamilton cycle in a randomly edge colored copy of is within a constant factor of the uncolored threshold. Our proof requires times the minimum number of colors.
Los estilos APA, Harvard, Vancouver, ISO, etc.
15

Gupta, Pranshu, Fabian Hamann, Alp Müyesser, Olaf Parczyk y Amedeo Sgueglia. "A general approach to transversal versions of Dirac-type theorems". European Conference on Combinatorics, Graph Theory and Applications, n.º 12 (28 de agosto de 2023). http://dx.doi.org/10.5817/cz.muni.eurocomb23-072.

Texto completo
Resumen
Given a collection of hypergraphs $\fH=(H_1, \ldots, H_m)$ with the same vertex set, an $m$-edge graph $F\subset \cup_{i\in [m]}H_i$ is a transversal if there is a bijection $\phi:E(F)\to [m]$ such that $e\in E(H_{\phi(e)})$ for each $e\in E(F)$. How large does the minimum degree of each $H_i$ need to be so that $\fH$ necessarily contains a copy of $F$ that is a transversal? Each $H_i$ in the collection could be the same hypergraph, hence the minimum degree of each $H_i$ needs to be large enough to ensure that $F\subseteq H_i$. Since its general introduction by Joos and Kim~[Bull. Lond. Math. Soc., 2020, 52(3): 498–504], a growing body of work has shown that in many cases this lower bound is tight. In this paper, we give a unified approach to this problem by providing a widely applicable sufficient condition for this lower bound to be asymptotically tight. This is general enough to recover many previous results in the area and obtain novel transversal variants of several classical Dirac-type results for (powers of) Hamilton cycles. For example, we derive that any collection of $rn$ graphs on an $n$-vertex set, each with minimum degree at least $(r/(r+1)+o(1))n$, contains a transversal copy of the $r$-th power of a Hamilton cycle. This can be viewed as a rainbow version of the P\‘osa-Seymour conjecture.
Los estilos APA, Harvard, Vancouver, ISO, etc.
Ofrecemos descuentos en todos los planes premium para autores cuyas obras están incluidas en selecciones literarias temáticas. ¡Contáctenos para obtener un código promocional único!

Pasar a la bibliografía